RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kalmykov, G I

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 17

Number of views:
This page:232
Abstract pages:3044
Full texts:1346
References:295
Associate professor
Candidate of geographical sciences
Keywords: graph, labeled graph, frame, frame classification, power series, coefficient of power series, classical statistical mechanics

Subject:

Dissemination of the conception of frame classification of labeled graphs and its application to the simplification of representations of the coefficients of power series of classical statistical mechanics

   
Main publications:
  1. G.I. Kalmykov, Drevesnaya klassifikatsiya pomechennykh grafov, fizmatlit, 2003

http://www.mathnet.ru/eng/person20692
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/294178

Publications in Math-Net.Ru
2015
1. Georgiy I. Kalmykov, “Frame classification of the reduced labeled blocks”, Diskr. Mat., 27:1 (2015),  59–72  mathnet  mathscinet  elib; Discrete Math. Appl., 26:1 (2016), 1–11  isi  scopus
2002
2. G. I. Kalmykov, “A Representation of Virial Coefficients That Avoids the Asymptotic Catastrophe”, TMF, 130:3 (2002),  508–528  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 130:3 (2002), 432–447  isi
1999
3. G. I. Kalmykov, “Mayer-series asymptotic catastrophe in classical statistical mechanics”, TMF, 119:3 (1999),  475–497  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 119:3 (1999), 778–795  isi
1998
4. G. I. Kalmykov, “Estimating the convergence radius of Mayer expansions: The nonnegative potential case”, TMF, 116:3 (1998),  417–430  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 116:3 (1998), 1063–1073  isi
1994
5. G. I. Kalmykov, “Expansion of the correlation functions of the grand canonical ensemble in powers of the activity”, TMF, 101:1 (1994),  94–109  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 101:1 (1994), 1224–1234  isi
6. G. I. Kalmykov, “On the density in the grand canonical ensemble”, TMF, 100:1 (1994),  44–58  mathnet  mathscinet; Theoret. and Math. Phys., 100:1 (1994), 834–845  isi
1993
7. G. I. Kalmykov, “Representation of the power-series expansion coefficients for the one-point correlation function in the grand canonical ensemble”, TMF, 97:3 (1993),  452–458  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 97:3 (1993), 1405–1408  isi
1992
8. G. I. Kalmykov, “Partial ordering of trees and the classification of connected graphs and blocks”, Diskr. Mat., 4:2 (1992),  66–73  mathnet  mathscinet  zmath
9. G. I. Kalmykov, “Analytic continuation of mayer and virial expansions”, TMF, 92:1 (1992),  139–149  mathnet  mathscinet; Theoret. and Math. Phys., 92:1 (1992), 791–798  isi
1990
10. G. I. Kalmykov, “A representation of the Mayer expansion coefficients and virial coefficients”, TMF, 84:2 (1990),  279–289  mathnet  mathscinet; Theoret. and Math. Phys., 84:2 (1990), 869–877  isi
1978
11. G. I. Kalmykov, “Thermodynamic limit for a classical system of particles with hard cores”, TMF, 36:1 (1978),  89–98  mathnet  mathscinet; Theoret. and Math. Phys., 36:1 (1978), 617–623
1969
12. G. I. Kalmykov, “Semiordering of the probabilities of the first passage time for Markov processes”, Teor. Veroyatnost. i Primenen., 14:4 (1969),  735–742  mathnet  mathscinet  zmath; Theory Probab. Appl., 14:4 (1969), 704–710
1964
13. G. I. Kalmykov, “Correlation functions of a Gaussian Markov process”, Dokl. Akad. Nauk SSSR, 156:3 (1964),  495–498  mathnet  mathscinet  zmath
14. G. I. Kalmykov, “On the reversibility of Feller processes”, Dokl. Akad. Nauk SSSR, 156:2 (1964),  251–254  mathnet  mathscinet  zmath
15. G. I. Kalmykov, “Solution of a type of diffusion equation”, Trudy Mat. Inst. Steklov., 71 (1964),  62–77  mathnet  mathscinet  zmath
16. G. I. Kalmykov, “Solution of one type of diffusion equations”, Zh. Vychisl. Mat. Mat. Fiz., 4:5 (1964),  946–950  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 4:5 (1964), 223–229
1962
17. G. I. Kalmykov, “On the Partial Ordering of One-Dimensional Markov Processes”, Teor. Veroyatnost. i Primenen., 7:4 (1962),  466–469  mathnet; Theory Probab. Appl., 7:4 (1962), 456–459

1970
18. G. I. Kalmykov, “Letter to the editors”, Teor. Veroyatnost. i Primenen., 15:3 (1970),  569  mathnet  mathscinet; Theory Probab. Appl., 15:3 (1970), 551

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021